MathSciNet Relay Station
MathSciNet bibliographic data
MR2425175 35P20 (26D15 35J10 35P15 46E35 47F05 81Q10)
Frank, Rupert L.; Lieb, Elliott H.; Seiringer, Robert Hardy-Lieb-Thirring inequalities for fractional Schrödinger operators. J. Amer. Math. Soc. 21 (2008), no. 4, 925–950.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement